MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON® SOLERA® VOYAGER¿ Spinal System; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M

MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON® SOLERA® VOYAGER¿ Spinal System; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M
Model Number 6550017
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from the user facility via a manufacturer representative regarding a device used for spinal therapy.It was reported that the extenders were bent.There was no patient involvement reported.There were no further complications reported regarding the event.Additional information was received as the instrument was used numerous times.
 
Additional Manufacturer Narrative
E1: first name and last name of initial reporter is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ Spinal System
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50681856
Report Number3003120897-2026-01527
Device Sequence Number18750828
Product Code HWE
UDI-Device Identifier00643169754584
UDI-Public(01)00643169754584(11)240723(10)K24G1301
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6550017
Device Catalogue Number6550017
Device Lot NumberK24G1301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown